# SDR ABXA9500540

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 591143267
- Condition: Holes Elongated
- Location: Fs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LOOSE SCREWS ON THE VERTICAL STABILIZER, LEFT SIDE FORWARD BOTTOM ATTACH ANGLE.  REPAIRED IAW ABX REA D953-11728-MR.
